On beta-paracompact spaces


Creative Commons License

DEMIR I., Ozbakir O.

FILOMAT, vol.27, no.6, pp.971-976, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.2298/fil1306971d
  • Title of Journal : FILOMAT
  • Page Numbers: pp.971-976

Abstract

In this paper, as a weak form of paracompact and expandable spaces, beta-paracompact spaces and beta-expandable spaces are defined, respectively. Some fundamental properties of these spaces are given. Also, it is proved that every beta-paracompact space is a beta-expandable space and the relations between these spaces and some previously studied spaces are investigated.